# SDR YENA20140210025

- Difficulty date: February 10, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000045
- Aircraft time: 21,173 hours, 12,874 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Frozen
- Location: R1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED R1 DOOR WOULD NOT DISARM.  THAWED DOOR BOTTOM OF R1 DOOR.  ARM/DISARM OPS CKS GOOD IAW MM 52-41-00.
